Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does asthma have any effect on getting and keeping an erection ?

Does asthma have any effect on getting and keeping an erection? I am 37 and a doctor yesterday told me I had signs of asthma and recommended asthma medications and inhalers. I am not sure I have ever had an asthma attack. My concern is that for reasons I cannot explain, I am hardly able to get or keep a full erection for a few months now. even if i masturbate, i ejaculate without a full erection. what can i do about this?
Asked On : Wed, 16 Mar 2011
Answers:  2 Views:  843
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Welcome to healthcaremagic,

asthma medications do not cause erectile dysfunction. however, the stress can cause erectile dysfuntion. you sholud destress yourself but if the problem still persists see urologist for further management
Answered: Thu, 17 Mar 2011
I find this answer helpful
ENT Specialist Dr. Naveen Kumar's  Response

Welcome to HealthcareMagic Forum
Asthma does not affect your erectile problems, everything is your mind. Do not worry please do continue your medicines for asthma. Get a second opinion from a good pulmonologist before starting medicines.
Take care

Dr. Naveen Kumar
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor